How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 13289
Experience:  Experienced in a wide range of clinical settings including emergency medicine.
11269312
Type Your Dermatology Question Here...
Dr. P. Jyoti is online now

Dry and itchy skin on face, few month ago ,no i did not,

This answer was rated:

dry and itchy skin on face
JA: When did the itchiness first appear? Have you used any medication for this?
Customer: few month ago ,no i did not
JA: Got it. Have you seen a dermatologist about the itchiness?
Customer: nope
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: no

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

What is your age?

How long have you been having this?

Have you used any treatments?

Can you share a pic?

Customer: replied 18 days ago.
im 33 about 4 months i didint use any treatments

This is most likely seborrheic dermatitis.

Seborrheic dermatitis is most common on the scalp, where it presents as dandruff.

It can also occur on the face and other parts of the body.

Seborrheic dermatitis is an inflammatory condition of the sebaceous glands and can affect areas with a high number of such glands, such as the scalp and face.

You should see a dermatologist for this. Treatment is with steroid ointments and anti fungal ointments.

For now you can try with OTC treatments:

You can use an OTC antifungal ointment like Lotrimin (In UK Canestan). Apply it twice daily for 30 days.

Also apply 1% Hydrocortisone ointment (OTC) twice daily along with the Canestan. Overuse of steroid ointments however can lead to thinning of skin and you should not use it sparingly and see a doctor at the earliest.

This should cure it.

If it persists show your doctor.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Dr. P. Jyoti and other Dermatology Specialists are ready to help you
Customer: replied 18 days ago.
thank you